Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Does Progynova needs tapering to stop the medication?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
Is It advisible to come off 1mg progynova after 5 years gradually or all at once
Posted Tue, 1 May 2012 in Women's Health
Answered by Dr. Praveen Tayal 10 hours later
Thanks for posting your query.
Progynova is given to counteract the post menopausal symptoms.
If you want to stop consuming it you can stop it all at once without any dose tapering as your uterus has already been removed. It will not cause any noticeable side effects due to the withdrawal.
You can follow your gynecologist's instructions to counteract the menopausal symptoms that will reappear.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor